An Axiomatization of the Shapley value using a fairness property

    Research output: Contribution to JournalArticleAcademic

    Abstract

    In this paper we provide an axiomatization of the Shapley value for TU-games using a fairness property. This property states that if to a game we add another game in which two players are symmetric then their payoffs change by the same amount. We show that the Shapley value is characterized by this fairness property, efficiency and the null player property. These three axioms also characterize the Shapley value on the class of simple games.
    Original languageEnglish
    Pages (from-to)309-319
    Number of pages10
    JournalInternational Journal of Game Theory
    Volume30
    DOIs
    Publication statusPublished - 2001

    Fingerprint Dive into the research topics of 'An Axiomatization of the Shapley value using a fairness property'. Together they form a unique fingerprint.

    Cite this